A 26-year-old female asked:
Im having genital herpes outbreak, usuallly i take acyclovior..but pharm told me it might affect my ulcer. any home remedies i can do to dry this up?!
1 doctor answer • 2 doctors weighed in
Dr. Martin Raffanswered
Infectious Disease 58 years experience
Unlikely: In several studies less than one-half of 1% of people taking an Acyclovir salt developed ulcers and all were over 50 years old. If you already have an ulcer this needs evaluation and treatment, possibly after upper GI endoscopy. See a GI doctor and continue acyclovir. No home remedies work.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Last updated Sep 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.